# SDR SWIA201024995

- Difficulty date: September 5, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 15,690 hours, 11,047 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOORBEAM HAS CRACK AND CORROSION LT & RT SIDES.  (C-CHECK)  REPLACED FS 280 FLOORBEAM PER SRM.
